Optimal Deterministic Shallow Cuttings for 3-d Dominance Ranges

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Optimal Deterministic Shallow Cuttings for 3-d Dominance Ranges. / Afshani, Peyman; Tsakalidis, Konstantinos.

In: Algorithmica, Vol. 80, No. 11, 11.2018, p. 3192-3206.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

APA

CBE

MLA

Vancouver

Author

Afshani, Peyman ; Tsakalidis, Konstantinos. / Optimal Deterministic Shallow Cuttings for 3-d Dominance Ranges. In: Algorithmica. 2018 ; Vol. 80, No. 11. pp. 3192-3206.

Bibtex

@article{69023aa646b143c8a775cf975efa84b5,
title = "Optimal Deterministic Shallow Cuttings for 3-d Dominance Ranges",
keywords = "Computational geometry, Orthogonal range searching, Shallow cuttings",
author = "Peyman Afshani and Konstantinos Tsakalidis",
year = "2018",
month = "11",
doi = "10.1007/s00453-017-0376-3",
language = "English",
volume = "80",
pages = "3192--3206",
journal = "Algorithmica",
issn = "0178-4617",
publisher = "Springer New York LLC",
number = "11",

}

RIS

TY - JOUR

T1 - Optimal Deterministic Shallow Cuttings for 3-d Dominance Ranges

AU - Afshani, Peyman

AU - Tsakalidis, Konstantinos

PY - 2018/11

Y1 - 2018/11

KW - Computational geometry

KW - Orthogonal range searching

KW - Shallow cuttings

UR - http://www.scopus.com/inward/record.url?scp=85029574246&partnerID=8YFLogxK

U2 - 10.1007/s00453-017-0376-3

DO - 10.1007/s00453-017-0376-3

M3 - Journal article

VL - 80

SP - 3192

EP - 3206

JO - Algorithmica

JF - Algorithmica

SN - 0178-4617

IS - 11

ER -